# SDR UIEA2024111501092

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,666 hours, 16,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS "UNARMED" DISCRETE LIGHT HAS BURNED OUT LIGHT BULB( RELAMPED EMERGENCY UNARMED LIGHT PER AMM 33-10-00. OPS CHECK NORMAL )
